# SDR RAIA981117

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Iec
- Part number: 21188408
- Condition: Failed
- Location: Lt Engine
- Part time: 8,041 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 7779 - DCA - LEFT ENGINE TORQUE INDICATION FLUCTUATING, ALONG WITH RPM, EGT AND FUEL FLOW.  MAINTENANCE REPLACED LEFT ENGINE IEC.  (M)
